# SDR AALA20150713008

- Difficulty date: July 13, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 43,547 hours, 17,809 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38762552
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE APU SHUTDOWN DUE TO LOW OIL PRESS, LT ENG DRIVEN GEN ON MEL.  R & R LOW OIL PRESS SWITCH IAW AMM 49-94-22 & APU OIL COOLER IAW AMM 49-91-41.  SERVICED APU WITH 8 PINTS OF OIL.  PERFORMED OPERATIONAL & LEAK CHECKS.  SYS CHECKED NORMAL. SEE ALSO AALA20150714008.
